# SDR 2010FA0000229

- Difficulty date: March 11, 2010
- Submitted: March 16, 2010
- Operation: General aviation
- Aircraft: N108JD
- Make and model: Beech C90
- Aircraft serial: LJ923
- Aircraft time: 6,016 hours, 5,233 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006929
- Part serial: OH217192
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S WINDSHIELD CRACKED WHILE IN FLIGHT AT CRUISE ALTITUDE OF 25,000 FEET.
